# SDR AALA202212125449

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BPAS105
- Condition: No Test
- Location: R3 Door Backup
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR BACKUP BATTERY TEST FAILED. REPLACED R3 DOOR BACKUP BATTERY PER AMM 52-12-24.
